# SDR USAA070275

- Difficulty date: April 12, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603102A
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARDD SIDE OF NR 4 SLAT, UPPER SIDE OF WEDGE PANEL DELAMINATED.  INSTALLED NEW CORE & SKIN PER SRM 57-43-02, 51-70-10, DEFECT SIZE:  3 INCHES.
